# SDR USAABB97041

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Condition: Failed
- Location: Aft Fuselage
- Part time: 7,109 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1049 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGES 'CABIN ALT INOP', 'CABIN ALT AUTO 1' AND 'CABIN ALT AUTO 2'.  CREW COULD NOT CONTROL PRESSURIZATION IN MANUAL.  FLIGHT RETURNED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE/ACTUATOR ASSEMBLY.  (X)
